# SDR 20000331SH019

- Difficulty date: March 3, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N3856U
- Make and model: Cessna 336
- Aircraft serial: 33610156
- Engine: Cont IO360A
- System (JASC): 7120 · Engine Mount Section
- Part: Shock Mount
- Part number: H30024
- Condition: Failed
- Location: Firewall
- Part time: 1,841 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULT TO INSPECT.  PILOT HEARD AND NOTICED COWL RUBBING PROPELER SPINNER DURING SHUT DOWN AT FUEL PIT AT MADERA AIRPORT.  (X)
